# SDR SWAA2023020182729

- Difficulty date: December 17, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED FWD FACE BS500C AND STR26R FWD CARGO COMPARTMENT 2022-695449<[01] REPLACED ANGLE - CLIP LOCATED FWD FACE BS500C AND STR26R FWD CARGO COMPARTMENT IAW B737-700 51-10-02 AND DWG 143A7505 REV: - SHEET 75. TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21038259 DUE DATE: 22/SEP/23;[02] CORRECTED STEP 2. REPLACED ANGLE - CLIP LOCATED FWD FACE BS500C AND STR26R FWD CARGO COMPARTMENT IAW B737-700 51-10-02 AND DWG 143A7505 REV: - SHEET 75. PART NUMBER USED: 143A7502U158 PO: 2022 201240. LENGTH OF CRACK: 0.667? TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21038259 DUE DATE: 22/SEP/23;[03] CORRECTED STEP 3. REPLACED ANGLE - CLIP LOCATED FWD FACE BS500C AND STR26R FWD CARGO COMPARTMENT IAW B737-700 51-10-02 AND DWG 143A7505 REV: - SHEET 75. PART NUMBER USED: 143A7502U158 PO: 2022 201240. LENGTH OF CRACK: 0.667? TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21038259 DUE DATE: 22/SEP/23. SEE INDIVIDUAL SIGN OFFS BELOW;[04] CERTIFIED AS RII  REPLACED ANGLE - CLIP LOCATED FWD FACE BS500C AND STR26R FWD CARGO COMPARTMENT IAW B737-700 51-10-02 AND DWG 143A7505 REV: - SHEET 75. PART NUMBER USED: 143A7502U158 PO: 2022 201240. LENGTH OF CRACK: 0.667? TOOL USED DIGITAL CALIPER P/N: 500-752-20 S/N: B21038259 DUE DATE: 22/SEP/23. SEE INDIVIDUAL SIGN OFFS BELOW
